Please use this identifier to cite or link to this item:
標題: (Journal of Computational and Applied Mathematics,233(2):449-458)Optimal Management of the Machine Repair Problem with Working Vacation:Newton's Method
作者: K. H. Wang
W. L. Chen
D. Y. Yang
關鍵字: Cost;Optimization;Working vacation;Newton's method
出版社: New York, USA:Elsevier
Project: Journal of Computational and Applied Mathematics, Volume 233, Issue 2, Page(s) 449-458.
ISSN: 0377-0427
Appears in Collections:應用數學系所

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.